# SDR A6WA2018091846059

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS 2 CRACKS AT FS621.00, BL0.0, WL 132.0. REPAIRED BULKHEAD IAW REO601R-53-61-1285 REV-E.
